Hi everyone... I've been on Wellbutrin for about 3 months now... having a few side effects like... trouble sleeping and weight loss...about 25 lbs so far. My family is getting a little worried about the loss of weight, but with the "good" effects of Wellbutrin I want to continue taking it. My question is, is there a better time to take it... morning or night. I've tried both thinking it may help with my sleeping. So far it doesn't matter when I take it, I still have trouble sleeping. Any suggestions... Thank you!
I have been taking generic for welbutrin for 5 months now and I am up to 300mg a day now. My dr said take it in the morning..or when u first wake up...It energizes me but I still cant sleep at night unless I take xanax. My body will slow down but my mind just races ...I feel like ZZZZOOOMMMMM all the time! I have lost about 40 pounds though..a plus for me!
Call the pharmacy and ask...even on my bottle it says to take it in the am.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.